# SDR UALA2009101203209

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 55,585 hours, 19,639 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 415
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK DOES NOT TEST.  SWAPPED CAPTAIN'S O2 BOX AND MASK WITH 1ST OBSERVER.  FIRST OBSERVER'S SEAT AND ASSOCIATED EQUIPMENT INOP.  REPLACED 1ST OBSERVER O2 MASK, TESTS NORMAL.
